Journal of Geometry and Symmetry in Physics

Berezin-Toeplitz Quantization of the Moduli Space of Flat $\mathrm{SU}(N)$ Connections

Martin Schlichenmaier

Full-text: Open access

Abstract

The moduli space of flat $\mathrm{SU}(n)$ connections on Riemann surfaces is of fundamental importance in TQFT. There is an associated representation of the mapping class group on the space of covariantly constant sections of the Verlinde bundle with respect to the AdPW-H connection. J. Andersen showed that this representation is asymptotically faithful. In his proof the Berezin-Toeplitz quantization of compact Kähler manifolds is used. In this contribution the background and some ideas of Andersen's proof is sketched.

Article information

Source
J. Geom. Symmetry Phys., Volume 9 (2007), 33-44.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245637

Digital Object Identifier
doi:10.7546/jgsp-9-2007-33-44

Mathematical Reviews number (MathSciNet)
MR2380013

Zentralblatt MATH identifier
1151.81026

Citation

Schlichenmaier, Martin. Berezin-Toeplitz Quantization of the Moduli Space of Flat $\mathrm{SU}(N)$ Connections. J. Geom. Symmetry Phys. 9 (2007), 33--44. doi:10.7546/jgsp-9-2007-33-44. https://projecteuclid.org/euclid.jgsp/1495245637


Export citation